# SDR ABXA000531

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 54,913 hours, 58,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 7684
- Condition: Defective
- Location: Fuselage
- Part time: 87,985 hours, 86,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD COME ON WHEN SELECTED OFF, WITH POWER REMOVED FROM THE AIRCRAFT. MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW DC-9 MM 33-53-02. OPERATION CHECKS WERE GOOD.
